American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] José F. Alves, Antonio Pumariño and Enrique Vigil. Statistical stability for multidimensional piecewise expanding maps. Proc. Amer. Math. Soc. 145 (2017) 3057-3068.
Abstract, references, and article information   
View Article: PDF

[2] Xiongping Dai, Tingwen Huang and Yu Huang. Exponential stability of matrix-valued Markov chains via nonignorable periodic data. Trans. Amer. Math. Soc. 369 (2017) 5271-5292.
Abstract, references, and article information   
View Article: PDF

[3] Bassam Fayad and Maria Saprykina. Isolated elliptic fixed points for smooth Hamiltonians. Contemporary Mathematics 692 (2017) 67-82.
Book volume table of contents   
View Article: PDF

[4] Horseshoes, toral automorphisms, and solenoids. Graduate Studies in Mathematics 173 (2016) 57-74.
Book volume table of contents
View Article: PDF

[5] Basics of dynamical systems. Graduate Studies in Mathematics 173 (2016) 1-24.
Book volume table of contents
View Article: PDF

[6] Hyperbolic fixed points. Graduate Studies in Mathematics 173 (2016) 25-56.
Book volume table of contents
View Article: PDF

[7] Axiom A, no-cycle condition, and $\Omega $-stability. Graduate Studies in Mathematics 173 (2016) 139-156.
Book volume table of contents
View Article: PDF

[8] Hyperbolic sets. Graduate Studies in Mathematics 173 (2016) 75-137.
Book volume table of contents
View Article: PDF

[9] Lan Wen. Differentiable Dynamical Systems. Graduate Studies in Mathematics 173 (2016) MR MR3497139.
Book volume table of contents

[10] Quasi-hyperbolicity and linear transversality. Graduate Studies in Mathematics 173 (2016) 157-180.
Book volume table of contents
View Article: PDF

[11] Yun Kang and Carlos Castillo-Chavez. A Simple Two-Patch Epidemiological Model with Allee Effects and Disease-Modified Fitness. Contemporary Mathematics 618 (2014) 49-88.
Book volume table of contents   
View Article: PDF

[12] Peter E. Kloeden and Martin Rasmussen. Nonautonomous Dynamical Systems. Math. Surveys Monogr. 176 (2011) MR 2808288.
Book volume table of contents   

[13] Jitsuro Sugie and Masakazu Onitsuka. Integral conditions on the uniform asymptotic stability for two-dimensional linear systems with time-varying coefficients. Proc. Amer. Math. Soc. 138 (2010) 2493-2503. MR 2607879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jitsuro Sugie and Ayano Endo. Attractivity for two-dimensional linear systems whose anti-diagonal coefficients are periodic. Proc. Amer. Math. Soc. 137 (2009) 4117-4127. MR 2538573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anthony Manning. Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005) 1693-1697. MR 2120252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Scot Adams. Erratum to ``Dynamical systems and semisimple groups, an introduction''. Bull. Amer. Math. Soc. 39 (2002) 593-593.
Abstract, references, and article information   
View Article: PDF

[17] Kazumine Moriyasu, Kazuhiro Sakai and Naoya Sumi. Vector fields with topological stability. Trans. Amer. Math. Soc. 353 (2001) 3391-3408. MR 1828611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carmen Chicone and Yuri Latushkin. Evolution Semigroups in Dynamical Systems and Differential Equations. Math. Surveys Monogr. 70 (1999) MR MR1707332.
Book volume table of contents   

[19] Carmen Chicone and Yuri Latushkin. Characterizations of dichotomy for linear skew-product flows. Math. Surveys Monogr. 70 (1999) 205-260.
Book volume table of contents   
View Article: PDF

[20] Carmen Chicone and Yuri Latushkin. Evolution families and Howland semigroups. Math. Surveys Monogr. 70 (1999) 57-85.
Book volume table of contents   
View Article: PDF

[21] Carmen Chicone and Yuri Latushkin. Introduction. Math. Surveys Monogr. 70 (1999) 1-19.
Book volume table of contents   
View Article: PDF

[22] Carmen Chicone and Yuri Latushkin. Semigroups on Banach spaces and evolution semigroups. Math. Surveys Monogr. 70 (1999) 21-56.
Book volume table of contents   
View Article: PDF

[23] Carmen Chicone and Yuri Latushkin. Two applications of evolution semigroups. Math. Surveys Monogr. 70 (1999) 131-161.
Book volume table of contents   
View Article: PDF

[24] Carmen Chicone and Yuri Latushkin. Characterizations of dichotomy for evolution families. Math. Surveys Monogr. 70 (1999) 87-129.
Book volume table of contents   
View Article: PDF

[25] Carmen Chicone and Yuri Latushkin. Linear skew-product flows and Mather evolution semigroups. Math. Surveys Monogr. 70 (1999) 163-204.
Book volume table of contents   
View Article: PDF

[26] Carmen Chicone and Yuri Latushkin. Evolution operators and exact Lyapunov exponents. Math. Surveys Monogr. 70 (1999) 261-339.
Book volume table of contents   
View Article: PDF


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia